# SDR ASAA0956253

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,298 hours, 3,584 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 3398C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 52,821 hours, 28,574 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE BLEED AIR REGULATOR FAILED HEALTH CHECK.  REMOVED AND REPLACED NR 2 ENGINE BLEED AIR REGULATOR PER MM 36 11 03 000 801 AND MM 36 11 03 400 801.  ACCOMPLISHED NR 2 ENGINE BLEED AIR REGULATOR PER MM 36 11 03 400 801 STEP E, TESTS GOOD.
